# SDR UALA2010072702709

- Difficulty date: July 27, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 74,551 hours, 12,152 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Condition: Loose
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL LIGHT SWITCH GUARD ON FLIGHT DECK OVERHEAD PANEL IS LOOSE.  SECURED GUARD.
